Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online
  »   Diseases and Conditions   »   Tuberculosis   »  
Showing results for :

Does the tuberculosis skin test cause nausea or really bad headache

Public Forum Discussions
 

Consistent fever. Cause? Symptoms of tuberculosis?

-102..but i do not have any cough...but i will get headache during i have fever...i m undergoing it from .....is it a symptoms of tuberculosis... ...
 

Headache and nausea after taking AKT for Mycobacterium tuberculosis. Are there any other treatment options?

and i feel like nausea headache drowsy and today vomitted too so i called my doctor and told about ...
 

On medication for pulmonary tuberculosis. Feeling nausea, vomiting and shortness of breath. Safe medication?

for Pulmonary tuberculosis and i am taking Fixcom 4pcs 1hour before breakfast everyday. I started on medication 5 days ago. but yesterday, i started experiencing nausea, vomitting and shortness of breath ...
 

Suffering form isseminated tuberculosis ?

tuberculosis cause to my spine? Do I need an x-ray / MRI / CT Scan to know the damage and what treatment ...I have recently been diagnosed with Disseminated tuberculosis and have been on medication from 25th ...
 

Tuberculosis, vomiting, sleepiness, nausea. TB access removed. Liver function test done. Taking rifafour. Advise?

Is it normal to have the following liver function test results when diagnosed with tuberculosis ... are experienced: Nausea Vomiting Sleepiness Had the TB abcess removed two weeks ago and suffer from oxygen ...
 

Suffering from chest tuberculosis, please help

hi i was diagnosed to be suffering from chest tuberculosis, i have been given 6 drugs to take. one is rifimpacin, it is causing change in color of urine, it is very dark.is there any way that i have other drug ...
 

What are the possible treatments for abdominal tuberculosis?

be the causes for this repeated problem and what is management for the various possible findings that this test ...
 

Diagnosed with aplastic anaemia, tuberculosis of the intestines. Caused by pain medications?

. However, just last week, she was diagnosed with tuberculosis of the intestines. She is presently taking anti-tuberculosis medication (Rifampicin and one other drug that escapes from my mind at the moment ...
 

Can acne caused by taking medication for tuberculosis be treated?

hello sir ,i am 20 1/2 yrs old . i had extra pulmonary tubreculosis on my right lymph node on the jaw bone . i have completed y akt course past week. during my 2nd month of akt course i started having acne and it still persists. please help me...
 

What is the cure for Tuberculosis scar caused due to pneumonia?

hey doctor my name is Maria,My close family member was diagnosed with a TB scar in Dubai,when he went back home he went to the hospital in order 2 get treatment and the doctor told him that the scar was brought by pneumonia due 2 taking cold...
Premium Questions
 

X-ray shows osseous structure grossly intact,asthma,tuberculosis skin test positive

I had an Xray. The tech said that I had osseous structures grossly intact? What does that mean? I have asthma .I am 76. I had a positive reaction to a TB skin test.
 

Treatment for Abdominal Tuberculosis

My husband was having regular fever right from last about 25 days ago and admitted to a hospital. After series of investigation, the doctors concluded the root cause as Abdominal Tuberculosis ...
 

Is mycobacterium tuberculosis causing problems in conception?

planning for pregnancy for more than 2 years now. recently got biopsy of endometrial tissue. positive on mycobacterium tb. tb results negative in blood test , chest x ray and mantoux test . do i have TB? do i need to take medications for TB? is TB...
 

Is apical lung densities caused by tuberculosis or asthma?

are apical lung densities a sure sign of tuberculosis ,or can it be asthma related? ...
 

Treatment for cyst in ovary and tuberculosis in uterus? Will this affect pregnancy?

i have a cyst in left ovary 3.5 cm and tuberculosis in uterus , what are the treatment. my periods has been stopped since 10 years, an dit diagnose now. pls suggest the treatment and is it will cause ...
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions